# SDR ASAA2016101118280

- Difficulty date: October 11, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 54,855 hours, 21,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE BIN EMERGENCY LIGHT AT 17 ABC INOPERATIVE.  ACFT GROUNDED. REPLACED THE LAMPS. OPS CHECKED NORMAL.
